# SDR AALA202112060761

- Difficulty date: August 24, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737*
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RH TRANSITION SHIELD AT STA 787 AND RBL 45, MEASURING L=4.0 IN, W=1.0 IN, D=0.02 IN. REPLACED SHIELD WITH NEW IAW SRM 51-40-02.
